Saturday, March 17, 2018


March 26, 2010 by  
Filed under Patricia's Journey

Prayed during chemo treatment yesterday    STOP     No side effects today    STOP      Forgot to pray about

steroid side effects      STOP       Didn’t sleep one wink last night      STOP       Think I’ll paint the exterior

of our building this afternoon    STOP


3 Responses to “Telegram”
  1. Lisa says:

    I love your humor, I think you’re funny. What color did you paint? Did you whistle while you worked?
    Get some sleep now!!

  2. Christine says:

    You are too cute and funny. I look for inspiraton every time I visit your site. I am here for you.

  3. Jan Johnson says:

    LOL! Should have paired you up with Artie, only he wasn’t near as funny! He was up most of the same night. He had to go on steriods for a secondary asthma condition due to an unrelenting respiratory infection. It has been going on for seven weeks now…….UGH!

Comment on this post

We would love for you to share your thoughts